# SDR MALA030259

- Difficulty date: May 2, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 30,043 hours, 24,782 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 INSPECTION IN CWA, LT HORIZONTAL STABILIZER UPPER FWD SPAR CUP FWD WEB WAS DAMAGED.  MAINTENANCE COMPLETED REPAIR IAW EO 55034.
